# SDR AALA202505202458

- Difficulty date: April 25, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: D5463008400000
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AFT ATTACH FITTING AROUND UPPER HOLE AT FWD PART ON LH PYLON MEASURE OF CORROSION ARE L=1.94 INCH, W=0.16 INCH, D=0.002 INCH. MAINTENANCE REPLACED AFT ATTACH FITTING.
